The Convergence of the Generalized Function Solution of Kramers’ Equation for Brownian Motion

Research output: Contribution to journalArticle


The generalized function solution of Kramers’ equation describing Brownian motion is shown to be valid in type S function spaces of entir functions for at least a finite time.

Original languageEnglish (US)
Pages (from-to)69-83
Number of pages15
JournalTransport Theory and Statistical Physics
Issue number1-2
StatePublished - Jan 1 1984


ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Transportation
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this